Translator Disclaimer
March 2011 The 3-canonical system on 3-folds of general type
Yiqun Zhou
Osaka J. Math. 48(1): 91-98 (March 2011).

Abstract

Let $X$ be a projective minimal Gorenstein 3-fold of general type with $\mathbb{Q}$-factorial terminal singularities. We classify minimal Gorenstein 3-folds of general type according to the birationality of 3-canonical system on $X$.

Citation

Download Citation

Yiqun Zhou. "The 3-canonical system on 3-folds of general type." Osaka J. Math. 48 (1) 91 - 98, March 2011.

Information

Published: March 2011
First available in Project Euclid: 22 March 2011

zbMATH: 1220.14015
MathSciNet: MR2802594

Subjects:
Primary: 14E05, 14J10, 14J30

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.48 • No. 1 • March 2011
Back to Top